Health Mart Safety Coated Aspirin 81 mg Tablets – Aspirin
Health Mart Safety Coated Aspirin 81 mg Tablets temporarily relieves minor aches and pains. Protects your heart by keeping your blood flowing freely. Safety coated for added stomach protection. It’s caffeine- and sodium-free, and it has an enteric, delayed-release safety coating that provides added stomach protection.
- Low dose.
- Caffeine and Sodium-free
- Drink a full glass of water with each dose.
- Adults and children 12 years and over: Take 4 to 8 tablets every 4 hours; do not exceed 48 tablets in 24 hours.
- Aspirin is not appropriate for everyone.
- Talk to your doctor before starting an aspirin regimen.
- Children under 12 years: Do not use unless directed by a doctor.
- Store Safety Coated Aspirin Tablets between 20-25 degrees C (68-77 degrees F) in a dry place.
Each Tablet Contains: Aspirin 81 mg NSAID (Nonsteroidal Anti-Inflammatory Drug)
Acetylated Monoglycerides; Anhydrous Lactose; Carnauba Wax; Colloidal Silicon Dioxide; Croscarmellose Sodium; FD&C Red #40; FD&C Yellow #6; Hypromellose; Hypromellose Phthalate; Iron Oxide Yellow; Methacrylic Acid Copolymer; Microcrystalline Cellulose; Mineral Oil; Polyethylene Glycol; Polysorbate 80; Simethicone; Sodium Hydroxide; Sodium Lauryl Sulfate; Talc; Titanium Dioxide; Triethyl Citrate.
Reye’s syndrome: Children and teenagers who have or are recovering from chickenpox or flu-like symptoms should not use Safety Coated Aspirin Tablets. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.
Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock.
Stomach bleeding warning: Safety Coated Aspirin Tablets contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.
Ask The Doctor:
Before use if: Stomach bleeding warning applies to you; you have a history of stomach problems, such as heartburn; you have high blood pressure, heart disease; liver cirrhosis, or kidney disease; you are taking a diuretic; you have asthma. Ask a doctor or pharmacist before use if you are taking a prescription drug for gout; diabetes; arthritis.
Stop use and ask a doctor if: An allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better; pain gets worse or lasts for more than 10 days; redness or swelling is present; new symptoms occur; ringing in the ears or loss of hearing occurs. These could be signs of a serious condition.
If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep Safety Coated Aspirin Tablets out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).
RN: 000274S00495H02, ZC: 000000, MCK: 3918323, UPC: 05256913249